| Catalog Number |
367812 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® serum, when the tube is inserted into the hub of the butterfly, blood starts moving through the tubing then it's pushed back into the vein of the patient.This occurred an unspecified number of times.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 13-mar-2026.Investigation summary: bd received samples for investigation, including 10 samples and 1 photo.All returned samples were subjected to functional tests, and four of the samples failed testing.The photo provided shows the batch information from the shelf-pack label.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: draw volume.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description